# SDR SWAA2024011630883

- Difficulty date: December 11, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRYWAY; FWD GIRT BAR FITTING SUPPORT STA 312; LBL 54; WL 208.<[01] REMOVED AND REPLACED FWD ENTRYWAY; FWD GIRT BAR FITTING SUPPORT STA 312; LBL 54; WL 208 DUE TO NO ALLOWABLE LIMITS IN THE SRM FOR THIS PART IAW SRM 51-10-02 ; SOPM 20-50-01 AND DWG # 141A5220 .;[02] VERIFIED CORRECTIVE ACTION ITEM 1 AND MEASUREMENTS TABLE.
